# SDR ASOA201000089

- Difficulty date: January 22, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 26,033 hours, 22,187 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT LOWER WING PLANK FUEL ACCESS HOLE 640FB HAS MULTIPLE INDICATIONS NOTED INBD SIDE OF LANDING IN NON CRITICAL AREA APPROX .5" IN LENGTH 90 PERCENT AND 50 PERCENT FSH FAILED NDT INSPECTION. MARKED ON ACFT. COMPLIED WITH EC/TC EO 600-57-81 C/W IAW REO 601R-57-21-030 REV G.  COMPLIED WITH EC/TC EO 600-57-81 C/W IAW REO 601R-57-21-030, REV G AND FWD ALL REQUIREMENTS TO ASA STRUCTURES ENGINEERING.
